MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 303393 lot # 4114783 it was reported that the bd twinpak caps were not green in color.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached direct material name syringe, 10-ml bd twinpak dual cannula device vendor-batch-no 4114783 vendor-material-no 303393 defect missing green colorant in the bpc protection cap defect quantity entire bd batch ¿ a total of (b)(4) pcs country of origin usa on 22jul2024, during the bd syringe inspection at the site, the manufacturing inspection team observed that the syringe caps in bd batch 4114783 were in translucent white color, instead of translucent green color, per the purchasing specification xxx and per the bd product labeling on the syringes¿ sterile barrier system (sbs) follow-up: customer response on jul 31, 2024 sorry about the confusion on the defect description in the table in the request letter dated 24july2024.The correct description is missing the green colorant in the bpc protection cap.Please see the attached letter for the updated defect description in red.The picture of the defective cap and the other info you requested are in the investigation request letter.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Two photos of a 10ml twinpak syringe from batch 4114783 were provided to our quality team for investigation.One photo shows a portion of the top web package with product information included, and the other photo shows the needle with a red colored cap on one side and a clear colored cap on the other side.The condition observed is acceptable per specification deviation.Specification deviation was issued to manufacture the product with colorless caps.The product was evaluated to be acceptable for use.Marketing notifications were sent to impacted customers.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD TWINPAK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19990098
Report Number1213809-2024-00545
Device Sequence Number8460948
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot Number4114783
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown